# SDR 00109

- Difficulty date: January 3, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N158TW
- Make and model: Amd FALCON
- Aircraft serial: 158
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Shorted
- Location: Glare Shield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SMOKE COMING FROM CENTER PANEL AREA ABOVE ANNUCIATOR. REQUESTED DECENT TO NEAREST AIRPORT LANDED ATL WITH NO FURTHER PROBLEM. WILL UPDATE THIS SDR AFTER MAINTENANCE.  MAINTENACE FOUND WIRE IN PILOTS GLARE SHEILD LT ASSY SHORTED AND BURNED. REPLACED FLOURESCENT TUBES AND CONNECTOR TO CO-PILOTS LIGHT ASSEMBLY.
